# SDR HALA2021112300210

- Difficulty date: November 20, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 16,037 hours, 2,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 361 FWD GALLEY PHOTOLUMINESCENT LIGHTING STRIP IS DETACHED. CORRECTIVE ACTION: REATTACHED FWD GALLEY PHOTOLUMINESCENT LIGHTING STRIP. (7744650)
